MAUDE Adverse Event Report: SYNTHES GMBH STERNAL ZIPFIX NEEDLE STERILE -5PK; STERNAL FIXATION DEVICE

SYNTHES GMBH STERNAL ZIPFIX NEEDLE STERILE -5PK; STERNAL FIXATION DEVICE
Model Number 08.501.001.05S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: part # 08.501.001.05s, lot # 232p833: a manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.
 
Event or Problem Description
Device report from depuy synthes reports an event in india as follows: this is report 3 of 3 for (b)(4).It was reported by the customer in india that during an unknown surgery on (b)(6) 2022, it was observed that three zipfix band devices broke while closing the sternum.The procedure was completed with a delay of ten minutes.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This complaint involves three(3) devices.

Brand Name
STERNAL ZIPFIX NEEDLE STERILE -5PK
Common Device Name
STERNAL FIXATION DEVICE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14471022
Report Number8030965-2022-03419
Device Sequence Number12414298
Product Code JDQ
UDI-Device Identifier20887587025985
UDI-Public20887587025985
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.501.001.05S
Device Catalogue Number08.501.001.05S
Device Lot Number232P833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown